# SDR MWEA030302

- Difficulty date: August 2, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,125 hours, 43,217 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 1428300001
- Part serial: 1183
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S ADI STUCK AT 20 DEGREES RIGHT TURN.  REMOVED AND REPLACED MULTIDIRECTIONAL GYRO.
